# SDR DHL2003801012

- Difficulty date: April 18, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 576954589
- Condition: Corroded
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING OUTBOARD L/E OUTER PLATING CORRODED AT STA XW 761.000.  PERFORMED MAJOR REPAIR IAW EO DHL 030404, ED 3254.  REMOVED CORROSION FROM LT WING OUTBOARD L/E OUTER PLATING IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  CUT OUT DAMAGED AREA IAW EO DHL 030404, ED 3254.  FABRICATED FILLER (7075-T6 0.050) AND DOUBLER (7075-T6 0.063) IAW EO DHL 030404, ED 3254.  CLEANED, TREATED AND PRIMED INNER SIDE OF FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EO DHL 03404 ED 3254, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-1-15 PG 1.
